# SDR AALA201511279005

- Difficulty date: November 25, 2015
- Submitted: November 27, 2015
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 50,174 hours, 18,717 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Lack Of Lube
- Location: R4 Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R DIFFICULT TO DISARM.  LUBRICATED & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
